Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Tables of unit groups and class groups of
quintic fields and a regulator bound


Authors: M. Pohst and K. Wildanger
Journal: Math. Comp. 67 (1998), 361-367
MSC (1991): Primary 11Y40; Secondary 11R27, 11R29
DOI: https://doi.org/10.1090/S0025-5718-98-00927-2
MathSciNet review: 1451326
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a new regulator bound we determine unit groups and class groups of the 289040 quintic algebraic number fields with absolute discriminant less than $2 \times 10^7$ (totally real fields), respectively $5 \times 10^6$ (other signatures). We list significant data.


References [Enhancements On Off] (What's this?)

  • 1. H. Cohen, A Course in Computational Algebraic Number Theory, Springer, 1993. MR 94i:11105
  • 2. M. Daberkow, C. Fieker, J. Klüners, M. Pohst, K. Roegner, M. Schörnig and K. Wildanger, KANT V4, to appear in J. Symbolic Comp.
  • 3. M. Pohst, Computational Algebraic Number Theory, DMV Seminar 21, Birkhäuser, Basel 1993. MR 94j:11132
  • 4. M. Pohst and H. Zassenhaus, Algorithmic Algebraic Number Theory, Cambridge Univ. Press, Cambridge 1989. MR 92b:11074
  • 5. A. Schwarz, M. Pohst and F. Diaz y Diaz, A Table of Quintic Number Fields, Math. Comp. 63 (1994), 361-376. MR 94i:11108

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11Y40, 11R27, 11R29

Retrieve articles in all journals with MSC (1991): 11Y40, 11R27, 11R29


Additional Information

M. Pohst
Affiliation: Technische Universität Berlin, Fachbereich 3 Mathematik, Sekr. MA 8-1, Straße des 17. Juni 136, D–10623 Berlin, Germany
Email: pohst@math.tu-berlin.de

K. Wildanger
Affiliation: Technische Universität Berlin, Fachbereich 3 Mathematik, Sekr. MA 8-1, Straße des 17. Juni 136, D–10623 Berlin, Germany
Email: wildan@math.tu-berlin.de

DOI: https://doi.org/10.1090/S0025-5718-98-00927-2
Received by editor(s): November 13, 1995
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society